# SDR AALA972367

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 685-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE STRINGER 27R, STATION 685-690.  REMOVED OUT OF LIMIT SECTION OF STRINGER 27R, STATION 680-706, AND REPLACED WITH NEW MATERIAL PR SRM 53-10-3.  (M)
